# SDR SWAA2025040803875

- Difficulty date: March 11, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 58,289 hours, 35,183 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A13032
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER REMOVEABLE LEADING EDGE ASSY 3RD RIB FROM I/B 186A1303-2 IS CRACKED AT LOWER END. (MARKED)<[01] REMOVED AND REPLACED R/H HORIZONTAL STABILIZER REMOVEABLE LEADING EDGE ASSY 3RD RIB 186A1303-2 IAW SRM 51-40-02 AND DWG 186A1001 REV -;[02] VERIFIED CORRECTIVE ACTION ITEM 1;[03] JOB COMPLETE.
